# SDR FDEA201905131041

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 53,804 hours, 23,819 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Part number: A5547150002251
- Part serial: TS1339
- Condition: Contaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM NDT INSPECTION RUDDER FOUND RT SIDE PONDING AS MARK REPAIRED THE RUDDER RT SIDE AS MARK PER SRM55-41-12/201 PARA31 & EA: 6-5540-T0346748 P1, TITLE: STABILIZERS - RUDDER - WATER INGRESS WAS FOUND ON RUDDER RH PANEL AROUND TRAILING EDGE SCREW. THE REPAIR WAS CATEGORY "B" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100. THE FIRST INSPECTION THRESHOLD WAS 30000FC AFTER REPAIR EMBODIMENT. THE SUBSEQUENT INSPECTION INTERVAL WAS TBD. INSPECTION METHOD WAS TBD PER EA: 6-5540-T0346748.
